Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A fixed point theorem-free approach to weak almost periodicity


Author: William A. Veech
Journal: Trans. Amer. Math. Soc. 177 (1973), 353-362
MSC: Primary 54H20; Secondary 43A60
MathSciNet review: 0343254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a generalization of the Eberlein, de Leeuw and Glicksberg decomposition theorem for weakly almost periodic functions which does not rely on any fixed point theorem for its proof. A generalization of the Ryll-Nardzewski fixed point theorem is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20, 43A60

Retrieve articles in all journals with MSC: 54H20, 43A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0343254-0
PII: S 0002-9947(1973)0343254-0
Keywords: Weakly almost periodic function, fixed point theorem, Eberlein compact
Article copyright: © Copyright 1973 American Mathematical Society